# SDR DALA2020061202465

- Difficulty date: June 8, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 71,177 hours, 27,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND EMERGENCY LIGHTS AT ROWS 38-42 OUT AS WELL AS CEILING LIGHTS. R/R M735 POWER SUPPLY AS PER AMM 33-51. OPS CHK GOOD.
